# SDR GTIA2021082635950

- Difficulty date: August 26, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 9,385 hours, 4,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ASSIST ACCUMULATOR BOTTLE REQ SERVICING.-SERVICED L2 DOOR ASSIST ACCUMULATOR BOTTLE IAW AMM 52-10-00.
